New Bombshell of Disastrous Side Effects from Statins…
June 12, 2010
Spread the Word to
Friends And Family
By Sharing this Article.
Doctors are being warned to think more carefully about prescribing cholesterol-lowering drugs by researchers who have found a wide range of "unintended" side effects.
Some doses and types of statins are linked with effects that include liver problems and kidney failure.
BBC News reports:
"Researchers looked at data from more than two million 30-84 year-olds from GP practices in England and Wales over a six-year period. Adverse effects identified in the study, published in the British Medical Journal, include liver problems, acute kidney failure, muscle weakness and cataracts."
Stay Up-To-Date on the Latest Health News
If you haven't already, here's your chance to subscribe to the world's most popular newsletter! My FREE newsletter is instrumental in changing the lives of many people across the world. If you want to take control of your health then you won't want to miss out on this opportunity.
When you subscribe I guarantee:
- You'll be the first to hear about fast-breaking health news and hard-to-find tips for improving your emotional, physical, and spiritual well-being
- You'll save money because I'm committed to helping you stay healthy, so you won't need expensive prescription drugs or doctor's visits so often
- You'll get straight talk from me in plain English that shatters all the myths and misconceptions about health, aging, and fitness
Don't be left in the dark on breaking health news! Sign up for my daily newsletter today!